# SDR VNAA2015052800025

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 25,527 hours, 25,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 349 - 364 AT STRINGER 27 HAS LIGHT CORROSION ON FLANGE.  R & R THE INTERCOSTAL IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
